Micronor or "mini pill" while BF'ing
My 6 week check up is in 9 days and I'm thinking of getting on micronor or the "mini pill" because I'm EBF'ing my daughter, I've read some things online about it causing terrible mood swings and breakthrough bleeding, and it not being as effective? I have the option of an IUD, which I don't want, this pill, depo, or OTC BC options like condoms, etc. The pill is what I'm used to and honestly I'd rather have a pill, but I'm scared this pill is going to cause terrible symptoms, has anyone been on it? I've also read from a few BF'ing moms that it DID cause a decrease in supply although it shouldn't. I just need some experienced opinions!
Hello and hope you are doing well.
Each contraceptive method varies in degree of effectiveness. It may cause side effects in few women. The few common side effects of Micronor are changes in menstrual bleeding, depression, breast tenderness, headache, weight gain etc. It does not affect the production of breast milk. It is not necessary that you will have all the side effects. There are few birth control pills containing Ethinylestradiol and Drospirenone.Their side effects are comparatively lesser compared to other pills. You may consult your doctor about which method will be most suitable for you. Keep me posted.
Best luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.